# SDR MASA2017012712835

- Difficulty date: January 27, 2017
- Submitted: January 29, 2017
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 28,685 hours, 23,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 6 CEILING EMER FLOODLIGHT INOP.  PLACED ON MEL.
